# SDR MASA2010122301535

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,513 hours, 12,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 CEILING EMERGENCY FLOODLIGHT INOP.  MX RELAMPED NR 7 CEILING EMERGENCY FLOODLIGHT.
